In Dreams – Falling / Doctors

Posted: January 16, 2010 in Darkness, dreams, falling, healthcare, multiple sclerosis, Pain
Tags: , , , , ,

She is falling, her dress flies all around her, she sees no end, not stopping, no slowing down. Visions pass by her eyes as if she is seeing her life all around her. Pictures in her mind of days long ago. Smiles, laughter, anguish, fear, so many feelings. Faces she remembers, faces that have no meaning. Are they of people to come or of those from a past time? Falling still, has time stopped or just slowed down to let her see. She reaches out to certain pictures, places she wants time to stop and bring back to her. The dress tickles at her face as it flows around her. She cannot help but laugh.

Faster, faster she falls. It is much to dark here. Fear hits, she can feel the blood flowing through her veins. No more laughter, she wants to stop falling. She cries out, no one hears, no one is there. The faces she sees flying by her are no longer smiling. They’re distorted, angry, scared. She closes her eyes, no longer wanting to see. Two words go over and over in her mind… ‘Save me!’

© 01/16/2010

**********

I went to my neurologist yesterday. Every time I go, I think part of me feels that this time will be it. There will be a new medication, a cure. See, sometimes I do think positive thoughts. 🙂 But, alas, not. I am falling more on my 18.2 foot trek to the potty with my walker. I spoke to him regarding a medication I have been reading about, Low Dose Naltrexone [LDN]. It is a medication used for drug overdoses, addicts, etc. in high doses to help the addiction or jump start the heart from od’ing. In small doses [1.5mg – 5mg] it has been found to help the sxs of MS, Fibro, and other autoimmune disorders. It brings the endorphin levels back to normal which help the immune system to recover and do what it is supposed to do. It is not a cure, nor does it reverse the damage already done by these disorders. But, It has been found to slow or in some cases stop the progression of the disease.

I printed out all the info I found and gave it to my Neuro. It is not widely used in the US as of yet. He is going to do some research into this, contact a highly regarded pharmacy, and hopefully get me started on it at a low dose to see if it helps me in any way. Since our insurance has changed [shitty blue cross] and we have to pay almost 3500.00 out of pocket until full coverage, we have to be careful what I try. He offered me a clinical trial for Tysabri, but that medication still is not my drug of choice. And the side effects scare the crap out of me. So, we will see what we can do about the LDN and take it from there.

I do not expect any miracles…but it could happen!

Thanks to Kathy for the heads up on this medication [LDN].

Blessing and Hope!

Comments
  1. Ruby Cantu says:

    Tracy good luck with the new medication I hope that it works and I’ll keep my fingers crossed for you on the side effects…I now have a big disdain for side effects. I have Blue Cross as well and for the most part it has been okay, but the deductibles these days are freaking rediculous. I’m off to bed for a while. Will try to get on Skype later this evening.

    Like

    • Tracy says:

      My biggest fear is side effects. I have to stop my norco [pain killers] when on it. That would be my side effect, sick tummy if I take anything like norco. 😦
      So, kind of scared of the pain. But, can still do muscle relaxants if needed! lol

      Like

  2. Kathy says:

    Ya know Tracy…you might want to go over and take a look at my latest post. Seriously…not going to believe this, but I’m taking the narcotics AND the LDN. Doctor’s orders.

    I increase to 2mg today and it got a little interesting this morning. Especially since I had so much energy yesterday I overdid it and my muscles were b*tching up a storm. Wow, huh?

    And the fact that your neuro is willing to look at it makes my heart happy. Doctors generally well…there’s a stereotype for a reason. I’m glad he’s open minded!

    Thanks for the shout out and I will keep you updated. Hang in there!

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s